# SDR RAIA201801100001

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 40,247 hours, 24,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Disconnected
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK FAILED WITH NO WARNING IN FLT.  INSPECTED THE NR 2 PACK AND FOUND THE SENSE LINE DISCONNECTED.  CONNECTED THE SENSE LINE, OPS CHECKED GOOD.
